MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 8 12MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 8 12MM; KNEE TIBIAL INSERT
Catalog Number 151710812
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
The implant did not fit correctly into the tibial component.A new implant was opened.Procedure was completed with a five minute delay.There was no patient consequence.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.H11 additional narrative: added: d10 corrected: d4 (primary udi number).

Brand Name
ATTUNE CRS RP INSRT SZ 8 12MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23619774
Report Number1818910-2025-20566
Device Sequence Number8977975
Product Code NJL
UDI-Device Identifier10603295056263
UDI-Public(01)10603295056263(10)4243437
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151710812
Device Lot Number4243437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/07/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 8 12MM
Patient SexUnknown